Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Got blood in diarrhea and bad stomach cramps. Have a bright red face now. What to do?

Hi my partner has had diarrhea for a week and a half now the first week of it he had sickness aswell also he s had blood in his diarrhea and really bad stomach cramps . The past two days he s now had a bright red face and he s not been hot or anything to get that red in the face was wondering what to do and why he s gone like that thanks
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
It sounds like infectious enterocolitis and it may be severe. The most important thing is to prevend dehydration see he must drink plenty of fluids even if he has intensive diarhheas. But i think he needs to visit doctor since there can be some inflammatory colitis or hormonal active tumours. He should do red blood count and stool analysis first.
Wish you good health. Regards
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor